# SDR SIMA20220831002

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000456
- Aircraft time: 20,200 hours, 12,781 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Part number: 4A40307
- Condition: None
- Location: L1
- Component: Emergency Evacu
- Component part number: 4A40307
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LIVE DOOR WITH UNSTOWED SLIDE MTX TO INSP. EMERGENCY EVACUATION SLIDE DOOR L1 REMOVED AND STOWED IN FWD CARGO. REF: ITEM 1 AML 4918407 THIS LOG PAGE-C/A-RAR DOOR L1 EMER EVAC SLIDE IAW AMM 25-65-01
